MathSciNet Relay Station
MathSciNet bibliographic data
MR1882037 (2003k:11081) 11F70 (22E55)
Gelbart, Stephen; Jacquet, Hervé; Rogawski, Jonathan Generic representations for the unitary group in three variables. Israel J. Math. 126 (2001), 173–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement